# SDR DALA1137711601

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 60,418 hours, 8,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T252427
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 955 REAR SPAR BH FITTING 2 CRACKS WERE FOUND AT THE FAILSAFE STRAP AND CORROSION WAS FOUND AT THE T-FITTING AND WERE REPAIRED PER ERA 491098-14AD REV ORG, AND T-FITTING REPLACED 145T1929-9.
